# SDR XN0A1298

- Difficulty date: January 30, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N79754
- Make and model: Boeing 727227
- Aircraft serial: 21363
- Aircraft time: 56,261 hours, 35,823 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1150-1183
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF STR 30, (FROM FS 1150 TO FS 1183), FOUND SHEAR TIE FITTING CORRODED (JACK FTG).  REMOVED CORRODED JACK FITTING AND BULKHEAD STIFFENER AND INSTALLED SERVICEABLE LIKE UNITS PER B727 SRM 51-20-4 AND SRM 51-30-2.
